T. Bedford, Crinkly curves, markov partitions and box dimension in self-similar sets, 1984.

K. Falconer, The geometry of fractal sets, 1985.

K. Falconer, Techniques in fractal geometry, 1997.

A. Fan, L. Liao, and J. Ma, Level sets of multiple ergodic averages, Monatsh. Math, vol.168, pp.17-26, 2012.

D. Feng and H. Hu, Dimension theory of iterated function systems, Comm. Pure Appl. Math, vol.62, pp.1435-1500, 2009.

D. Feng and W. Huang, Variational principle for weighted topological pressure, J. Math. Pures Appl, vol.106, pp.411-452, 2016.

H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in diophantine approximation, Math. Sys. Th, vol.1, pp.1-49, 1967.

R. Kenyon and Y. Peres, Measures of full dimension on affine-invariant sets, Ergod. Th. and Dynam. Sys, vol.16, pp.307-323, 1996.

R. Kenyon, Y. Peres, and B. Solomyak, Hausdorff dimension for fractals invariant under multiplicative integers, Ergod. Theory Dyn. Syst, vol.32, pp.1567-1584, 2012.

C. Mcmullen, Hausdorff dimension of general Sierpi?ski carpets, Nagoya Math. J, vol.96, pp.1-9, 1984.

K. Oliveira and M. Viana, Foundations of ergodic theory, 2016.

Y. Peres, J. Schmeling, S. Seuret, and B. Solomyak, Dimensions of some fractals defined via the semigroup generated by 2 and 3, Israël J. Math, vol.199, pp.687-709, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00795615

. Laboratoire-d'analyse, . Géométrie, and C. Applications, CNRS, UMR 7539, F-93430